67.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Cough

3 REPLIES 3
maryminder
Member

Re: Cough

Hi Ladies

 

I have been back on Letrozole for about 3 weeks now following a 12 week break due to SE's, have found this time that by mid evening I get very very cold my hands and feet become like ice blocks, it's like the chills when you have a bad infection, can't stop shaking no matter how many clothes or covers I put on, this goes on for a couple of hours,  didn't have this before it was usual joint/muscle pain.

 

Has anyone else has experienced this and should I contact my Oncologist or BCN?

 

Best Wishes

Mary x

Hunmui
Member

Re: Cough

I have only been using Letrozole for 3 weeks and already have a cough. This is the third medication that I am trying following radiation. I haven't tolerated anastrazole & exemestane for the same reason. My cough keeps me up at night and is accompanied by mucus and sneezing, almost like a constant allergic reaction. None of my doctors have been able to help me with this problem, including my ENT specialist and allergist. Has anyone had a similar problem and gotten relief?
Lizzy_BCC
Member

Re: Cough

Hi northumbrian1, 

 

I am sorry to hear that you have been experiencing a cough while on letrozole and I am sure our users will be along to offer their support soon. You may also want to try posting on the busier thread Letrosole - Hair loss & other side effects to give more users a chance to see your post.

 

If you would like to chat to someone you can always call our helpline at 0808 800 6000 who will be able to help answer some of your questions. The opening hours are below.

 

Monday-Friday, 9am-5pm
Late opening Monday and Wednesday 5pm-7pm,
Saturday, 9am-1pm

 

Best wishes, 

 

Lizzy 

northumbrian1
Member

Cough

Has anyone else on letrozole got a cough? Been on it 4? years and just usual aches in bones and joints till this year. I am getting every bug going from minding 2 granddaughters but wondering if my present cough will go with the GPs antibiotics or if it is something caused by letrozole? Will it go away? Or do I have to go see my oncologist re stop or change?